Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Obesity, fungus over skin, depression. On antibiotics. What can help?

i am concerned about my friend Margot, who is extremely obese and cannot reach her feet, nor lower legs. They are covered with fugus. Her doctor, who practice traditional, as well as Chinese herbal, gave her an herb, which helped for a short while, but it made her ill. He gave her cream to put on the feet and under breasts, etc., but the lower part of the body, she can't reach. It is making her depressed. I thought perhaps she needed an antibotic, in addition to a tropoical medicine. Is there a home remedy that would help? I am trying to get her help with someone who can put the medcine on feet and legs. Thank you. Louise
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
greeting..

I have gone through your querry I understood your concern.it is great you helping her...Fungal infection on her body in now spreading she need urgent anti fugal antibiotic IV(Intravenous)/oral..and tropical(local application) and need to be examine.and may require investigation..thank.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor